English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  The Toledo invariant and Seshadri constants of fake projective planes

Di Cerbo, L. F. (2017). The Toledo invariant and Seshadri constants of fake projective planes. Journal of the Mathematical Society of Japan, 69(4), 1601-1610.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-0893-D Version Permalink: http://hdl.handle.net/21.11116/0000-0007-9C65-8
Genre: Journal Article

Files

show Files
hide Files
:
1601.03733.pdf (Preprint), 328KB
Name:
1601.03733.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Di Cerbo_The Toledo invariant, and Seshadri constants of fake projective planes_2017.pdf (Publisher version), 128KB
Name:
Di Cerbo_The Toledo invariant, and Seshadri constants of fake projective planes_2017.pdf
Description:
Free access after 36 months
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.2969/jmsj/06941601 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Di Cerbo, Luca Fabrizio1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 733935
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the Mathematical Society of Japan
  Alternative Title : J. Math. Soc. Japan
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 69 (4) Sequence Number: - Start / End Page: 1601 - 1610 Identifier: -